# SDR PNSA2013081406

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 50,026 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: IPTE1191000200D1
- Part serial: 783311757
- Condition: Erratic
- Location: Zone 400
- Part time: 433 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE ERRATIC.
